# SDR FDEA201903140598

- Difficulty date: March 14, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 105,318 hours, 21,205 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC05831
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - TRAILING EDGE INBOARD ISLAND FIXED SKIN LOWER SURFACE FORWARD EDGE   FINGER DOUBLER FROM XW 375 TO XW 399 FOUND DETACHED. REPAIR CARRIED OUT ON LEFT WING - TRAILING EDGE INBOARD ISLAND FIXED SKIN FROM STA   XW 375 TO STATION XW 399 AS PER SRM 57-50-01-2R FIGURE 203 REPAIR 6. REPAIR CLASSIFIED   AS MAJOR PER GMM 6-2-100.
